Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

There is a wart on my side burns .. It's been more than 2 weeks am applying podowart fluid on it.. This liquid has created a wound . now i have stopped applying it. What should i do next?

1 Doctor Answered
Podowart application is generally done as an office procedure as the concentration of the solution is strong and there are chances of burns. Now that you have developed wound you have to apply an antibiotic cream like fudic cream or mupirocin ointment daily twice till the wound subsides and then if the wart is still persisting it is better to consult a dermatologist in your area.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.